Alert archive / New York / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 113, NWS Albany, NY

August 12, 2023Northwest Hills Planning Region, Connecticut; Dutchess County, Ulster County, New York

NWS Albany, NY issued this severe thunderstorm warning at Aug 12, 2023, 8:11 PM EDT for Northwest Hills Planning Region, Connecticut; Dutchess County, Ulster County, New York. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2023, 8:11 PM EDT (00:11 UTC)
Expired
Aug 12, 2023, 9:00 PM EDT
In force
49 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Northwest Hills Planning Region, CT, Dutchess County, NY, Ulster County, NY

The radar

The Albany radar (KENX), 112 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 8:12 PM EDTTSTM WND DMG1 S Wappingers Falls, NYMultiple trees down on Clapp Avenue and Franklindale Avenue.
Aug 12, 8:12 PM EDTTSTM WND DMGHideaway Mobile Home Pa, NYTree down on roadway at intersection of Route 32 and Forest Road in Plattekill, NY
Aug 12, 8:45 PM EDTTSTM WND DMGGaylordsville, CTTwo poles down. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 6:07 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 0.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2023-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 358 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2023-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
358 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
1179 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

308 
WUUS51 KALY 130011
SVRALY
CTC005-NYC027-111-130100-
/O.NEW.KALY.SV.W.0113.230813T0011Z-230813T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
811 PM EDT Sat Aug 12 2023

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Southwestern Litchfield County in northern Connecticut...
  Southeastern Ulster County in east central New York...
  Southern Dutchess County in east central New York...

* Until 900 PM EDT.

* At 811 PM EDT, severe thunderstorms were located along a line
  extending from Dover Plains to Myers Corner to near Bloomingburg,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Poughkeepsie, New Milford, Beacon, Sherman, Pawling, Wallkill,
  Plattekill, Pleasant Valley, Wappingers Falls, Kent, Highland,
  Fishkill, Millbrook, Modena, Gaylordsville, Fairview, Hopewell
  Junction, Marlboro, Red Oaks Mill and Myers Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

LAT...LON 4144 7398 4152 7400 4159 7396 4158 7405
      4160 7407 4160 7409 4162 7413 4158 7414
      4161 7425 4172 7403 4184 7360 4160 7328
      4149 7344 4163 7350 4165 7349 4167 7352
      4153 7353 4149 7393
TIME...MOT...LOC 0011Z 291DEG 26KT 4177 7358 4160 7389 4156 7437 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Picard
1 follow-up statement
574 
WWUS51 KALY 130056
SVSALY

Severe Weather Statement
National Weather Service Albany NY
856 PM EDT Sat Aug 12 2023

CTC005-NYC027-111-130104-
/O.EXP.KALY.SV.W.0113.000000T0000Z-230813T0100Z/
Litchfield CT-Ulster NY-Dutchess NY-
856 PM EDT Sat Aug 12 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LITCHFIELD...
SOUTHEASTERN ULSTER AND SOUTHERN DUTCHESS COUNTIES WILL EXPIRE AT 900
PM EDT...
    
The storms which prompted the warning are moving out of the area.
Therefore, the warning will be allowed to expire. However hail, 
gusty winds and heavy rain are still possible with these 
thunderstorms, and another Severe Thunderstorm Warning has been 
issued for southeastern Dutchess and southwestern Litchfield 
counties until 930 PM EDT.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
northern Connecticut...and east central New York.

Remember, a Severe Thunderstorm Warning still remains in effect for 
southeastern Dutchess and southwestern Litchfield counties until 930 
PM EDT.

LAT...LON 4144 7398 4152 7400 4159 7396 4158 7405
      4160 7407 4160 7409 4162 7413 4158 7414
      4161 7425 4172 7403 4184 7360 4160 7328
      4149 7344 4163 7350 4165 7349 4167 7352
      4153 7353 4149 7393
TIME...MOT...LOC 0054Z 291DEG 26KT 4166 7320 4149 7351 4145 7399 

$$

Picard

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 7:31 PM EDT, 40 minutes earlier.

Area forecast discussion, Aug 12, 7:31 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
731 PM EDT Sat Aug 12 2023

.SYNOPSIS...
An upper-level disturbance and associated surface frontal
system will pass through the region through tonight, bringing
showers and thunderstorms. Stronger thunderstorms will be
capable of producing potentially damaging winds and hail.
Conditions improve Sunday into Monday as surface high pressure
slides into the region from the south and west. A widespread
soaking rain is then expected Monday night into Tuesday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
* Severe Thunderstorm Watch issued for Greene, Columbia, Ulster,
  Dutchess and Litchfield Counties until 12 am.

* Isolated to scattered severe thunderstorms expected this
  evening. Damaging wind gusts and large hail are the main threats,
  but an isolated, spin-up tornado cannot be ruled out.

.UPDATE...Quick update for issuance of Severe Thunderstorm Watch
638 in effect until Midnight for Greene, Columbia, Ulster,
Dutchess and Litchfield Counties. This is where the best overlap
of instability and shear is located. The special 20Z sounding
from SUNY Albany revealed rather paltry instability (577 J/Kg
CAPE) locally, thus limiting the watch to areas south of
Albany. Wind profile from the sounding does show veering winds
from the surface up to 700 mb, with 0-3 km shear of 20 kt.
Rotating/severe storms moving through Ulster County at this
time. Will continue to monitor this area.

.PREV DISCUSSION[0407]...Instability: Limited in eastern NY and
western New England as NY Mesonet profilers showing less than
1000 j/kg in eastern NY but 1000+ j/kg central and western NY.
Sector of greatest instability shifting east from just north of
the NY/PA border and suggests the strongest storms will also
shift through the eastern Catskills, mid Hudson Valley, very
southern Berkshires and Litchfield Hills. Midlevel lapse rates
are meager, but surface based instability will be enough for
isolated to scattered severe potential in southern parts of the
area.

Shear: NY State Mesonet profilers showing 0-1Km storm relative
helicity and 0-3Km helicity of 150 m2/sec2 or less, not very
supportive of much rotation in thunderstorms but if instability
can increase, there could be a spin up tornado. VAD Wind
Profiles from radars from OH into western PA and NY show better
shear with storm relative helicity above 150 m2/sec2, and the
increasing southwesterly boundary layer winds that are building
east through our region may enhance chances for rotating
thunderstorms over southern areas this evening.

CAM/Mesoscale model trends: Increasing consensus for scattered
thunderstorms along and north of I-90 but the best instability
and shear may be south of I-90 as clusters and segments in
central/southern NY combine into a more solid line or band of
storms that tracks through southern areas through this evening
with the severe weather potential and isolated urban and small
stream flooding and maybe flash flooding.

The storms may be trending toward the region of highest low
level equivalent potential temperature in PA/NJ, which again,
favors the best chances for severe thunderstorms and isolated
flooding in southern areas. The cluster in far western NY/PA
could track through southern areas between midnight and
daybreak Sunday. There should be partial clearing toward
daybreak but the low level wind shift may be delayed until just
after daybreak. Light winds and wet ground could promote some
patchy fog once the rain exits and where there is some clearing.
Lows in the 60s and around 60 in higher terrain.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
Drying and clearing through SUnday and there could be some gusty
west to northwest winds during the afternoon. Highs Sunday in
the upper 70s to lower 80s with a few mid 80s southern areas and
cooler in higher terrain.

The next organized upper energy and increasing warm advection
ahead of it begins to approach Monday with increasing clouds. It
should be dry through the day with highs around 80 to mid 80s
and cooler in higher terrain.

Rapidly increasing moisture and boundary layer flow will
support increasing coverage of showers and isolated
thunderstorms Monday night. There could be some locally heavy
rain and after a short lull in the action Tuesday morning,
additional showers and storms expected Tuesday afternoon.
Limited sunshine will limit highs to the mid 70s to near 80 and
cooler in higher elevations. The severe weather threat is
limited due to limited instability but shear will be
considerable with increasing boundary layer winds, so a few
storms could approach marginal severe levels. There will also be
locally heavy rain and possible isolated to scattered nuisance
urban and small stream flooding.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
The period starts out Tue evening with a weak area of low pressure
along a frontal system moving east into New England. The upper level
trough is forecast to be positively tilted, so the system should be
progressive. Will mention just a slight to low chance of a few
leftover showers Tue evening, then drying overnight.

Dry and seasonable conditions then expected Wed through Thu, as high
pressure builds east across the region. Thu looks slightly warmer
than Wed, as a southerly flow develops around the periphery of the
high as it departs off the New England coast.

The next chance for showers/T-storms arrives late Thu night into
Fri, as a possible upper level trough/closed upper low approaches
from the Great Lakes and SE Canada. There are model differences this
far out, with the CMC slower than the ECMWF, but non-existent in the
12Z GFS. So for now will go with NBM and mention chance PoPs through
Fri evening until this potential system comes into better focus.
Temperatures look to be near to slightly above normal through
Sat.

&&

.AVIATION /23Z SATURDAY THROUGH THURSDAY/...
Isolated thunderstorm near KGFL should exit by 01Z. Better
coverage of thunderstorms in northern and central NY will move
east but weaken and become more scattered through this evening
and night as the storm move toward KGFL and KALB. Acknowledging
VCSH at KGFL, KALB and KPSF through about 09Z. Any scattered
showers or storms should exit after 09Z but some low clouds,
ceilings around 1000 feet, and some MVFR/IFR visibilities
expected after the rain exits, through about 14Z.

KPOU has some thunderstorms nearby and including intervals of
IFR conditions in thunderstorms through 02Z. Wind gusts to 35Kt
are possible in the storms as well. After 02Z, other weaker
showers and storms will track east from central NY and decrease
in coverage through the night. Including VCSH at KPOU
through about  09Z until the rain exits, and some low clouds
and fog possible through about 14Z. After about 14Z, low clouds
break up and lift and VFR conditions are expected through the
rest of Sunday morning and afternoon.

Winds will be south to southwest at 10 Kt or less this evening,
except gusts to 35 Kt or more possible in thunderstorms. Winds
shift to west and northwest at less than 10 Kt after 12Z-14Z.
West winds around 10 Kt continue through the rest of Sunday
morning and afternoon.

Outlook...

Sunday Night: No Operational Impact. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.
Monday Night: High Operational Impact. Likely SHRA...TSRA.
Tuesday: High Operational Impact. Likely SHRA...TSRA.
Tuesday Night: Low Operational Impact. Slight Chance of SHRA.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...NAS
NEAR TERM...NAS/JPV
SHORT TERM...NAS
LONG TERM...JPV
AVIATION...NAS
Hazardous weather outlook, Aug 12, 6:52 PM EDT, 1 hour 19 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
652 PM EDT Sat Aug 12 2023

CTZ001-013-NYZ058>061-063>066-131100-
Northern Litchfield-Southern Litchfield-Western Greene-
Eastern Greene-Western Columbia-Eastern Columbia-Western Ulster-
Eastern Ulster-Western Dutchess-Eastern Dutchess-
652 PM EDT Sat Aug 12 2023

...SEVERE THUNDERSTORM WATCH 638 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for northwestern Connecticut and
east central New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The chance for thunderstorms returns late Monday night through
Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested through this evening.

MAZ001-025-NYZ032-033-038>043-047>054-082>084-VTZ013>015-131100-
Northern Berkshire-Southern Berkshire-Northern Herkimer-Hamilton-
Southern Herkimer-Southern Fulton-Montgomery-Northern Saratoga-
Northern Warren-Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Northern Fulton-
Southeast Warren-Southern Washington-Bennington-Western Windham-
Eastern Windham-
652 PM EDT Sat Aug 12 2023

This Hazardous Weather Outlook is for western Massachusetts, east
central New York, eastern New York and southern Vermont.

.DAY ONE...Tonight.

Isolated to scattered severe thunderstorms expected this evening.
The main threats will be damaging wind gusts and large hail, however
an isolated tornado can not be ruled out. In addition, storms will
be capable of locally heavy rainfall which could lead to some urban,
low lying and poor drainage flooding with isolated to scattered
flash flooding possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The chance for thunderstorms returns late Monday night through
Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Aug 12, 7:16 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Albany NY
716 PM EDT Sat Aug 12 2023

NYZ065-066-122345-
Eastern Dutchess NY-Western Dutchess NY-
716 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of central Dutchess
County through 745 PM EDT...

At 716 PM EDT, Doppler radar was tracking a strong thunderstorm near
Red Oaks Mill, or near Poughkeepsie, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph, half inch hail, and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Heavy rains could cause flooding.

Locations impacted include...
Poughkeepsie, Pleasant Valley, Wappingers Falls, Millbrook, Hopewell
Junction, Red Oaks Mill, Myers Corner, Dover Plains, Beekman, Knapps
Corner, Lithgow, Hoxie Corner, Clove Valley, South Amenia, Billings,
Pleasant Ridge, Bains Corner, Washington Hollow, Mabbettsville and
Verbank.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
east central New York.

&&

LAT...LON 4163 7395 4168 7394 4188 7362 4179 7351
      4170 7352 4159 7374 4157 7389
TIME...MOT...LOC 2316Z 234DEG 26KT 4167 7382

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Picard
Local storm report, Aug 12, 7:31 PM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
731 PM EDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     Hail             Kerhonkson              41.78N  74.30W
08/12/2023  E1.00 inch       Ulster             NY   Social Media

            Time estimated from radar.

&&

Event Number ALY2304249

JPV
Special weather statement, Aug 12, 7:35 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Albany NY
735 PM EDT Sat Aug 12 2023

NYZ032-038-130015-
Northern Herkimer NY-Southern Herkimer NY-
735 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of southern Herkimer
County through 815 PM EDT...

At 735 PM EDT, Doppler radar was tracking a strong thunderstorm over
Poland, or 9 miles northeast of Utica, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ohio, Newport, Poland, Cold Brook, Northwood, Russia, Norway,
Nobleboro, Farrel Corner, Wilmurt Corners, Hurricane, Old City,
Grant, Gray, Black Creek Reservoir, Carey Corners, Woodin Corners,
Irish Settlement, Martin Corners and Bull Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4330 7515 4330 7512 4332 7510 4333 7508
      4338 7508 4347 7489 4340 7483 4334 7487
      4330 7475 4324 7470 4324 7471 4309 7513
      4312 7516 4322 7507 4324 7507 4323 7510
      4326 7516
TIME...MOT...LOC 2335Z 238DEG 21KT 4321 7511

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JPV
Local storm report, Aug 12, 7:48 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
748 PM EDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     Rain             Rosendale               41.84N  74.08W
08/12/2023  M1.44 inch       Ulster             NY   Trained Spotter

&&

Event Number ALY2304250

JPV
Special weather statement, Aug 12, 8:05 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Albany NY
805 PM EDT Sat Aug 12 2023

NYZ032-033-130030-
Northern Herkimer NY-Hamilton NY-
805 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of northwestern
Hamilton and northern Herkimer Counties through 830 PM EDT...

At 805 PM EDT, Doppler radar was tracking a strong thunderstorm near
Old Forge, moving east at 55 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Old Forge, Inlet, Eighth Lake Campground, Brown Tract Pond
Campground, Eagle Bay, Big Moose, Raquette Lake, Golden Beach
Campground, Alger Island Public Campground, Hasbroucks, Russian Lake,
Thendara, Carter Station, Quaker Beach, Sagamore, Woods, Sagamore
Lake and Woods Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4397 7462 4376 7455 4367 7512 4384 7514
TIME...MOT...LOC 0005Z 254DEG 47KT 4377 7505

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

JPV
Local storm report, Aug 12, 8:08 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
808 PM EDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     Rain             Poughkeepsie            41.70N  73.92W
08/12/2023  M2.27 inch       Dutchess           NY   Social Media

&&

Event Number ALY2304251

JPV

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:53 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region37 min
Aug 12, 9:21 PM EDTSpecial Weather StatementALY24 min
Aug 12, 8:05 PM EDTSpecial Weather StatementALYHerkimer25 min
Aug 12, 8:06 PM EDTFlash Flood WarningALYDutchess, Ulster3 hr
Aug 12, 8:17 PM EDTAreal Flood AdvisoryALYDutchess3 hr
Aug 12, 8:35 PM EDTSpecial Weather StatementALYHerkimer40 min
Aug 12, 8:47 PM EDTSpecial Weather StatementALYHamilton28 min
Aug 12, 9:27 PM EDTAreal Flood AdvisoryALYHamilton, Herkimer, Warren2 hr
Aug 12, 9:32 PM EDTSpecial Weather StatementALYHamilton, Herkimer28 min
Aug 12, 9:56 PM EDTSpecial Weather StatementALYHamilton34 min
Aug 12, 10:20 PM EDTSpecial Weather StatementALYWarren40 min
Aug 12, 10:25 PM EDTSevere Thunderstorm WarningALYWarren, Washington65 min
Aug 12, 10:41 PM EDTSpecial Weather StatementALYFulton34 min
Aug 12, 11:00 PM EDTAreal Flood AdvisoryALYHamilton, Warren, Washington2 hr
Aug 12, 11:06 PM EDTSpecial Weather StatementALYWashington39 min
Aug 13, 12:28 PM EDTSpecial Weather StatementALYRensselaer47 min

Nearby

Severe Thunderstorm Warnings in New York, 2023Severe Thunderstorm Warnings in Connecticut, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.